# SDR SWIA20250514405

- Difficulty date: April 5, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 25,964 hours, 16,216 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA97862-SRM TOPIC: 53-00-00/AD04 MXCODEID108465-PR -  FOUND 9 BURN MARKS ON L FWD LWR FUSELAGE FROM FR5-FR20 AND STGR 20L-28L. ALL BURN MARK DAMAGE FOUND IS WITHIN LIMITS OF PHASE I TABLE 101 OF SRM 53-00-00/AD04 ALLOWING A 200 FC FLY-BY BEFORE COMPLYING WITH PHASE II., PART NUMBER:   - , SERIAL NUMBER: 17000517, POSITION:  DETERMINED TO BE A MAJOR REPAIR. FORM M-337 WILL BE REQUIRED. (FILED CLOSED)PERFORMED FUSELAGE SKIN BLEND OUT BETWEEN  FUSLEAGE FRAME 6 - 7 AND STRGS 22L-23L,  JUST AFT OF FUSLEAGE FRAME 6 BETWEEN STRGS 24L - 25L, BETWEEN FUSLEAGE FRAME 17- 18 AND STRGS 25L - 24L, TWO LOCATIONS BETWEEN FUSELAGE FRAME 22 - 23 AND STRG 23L - 24L, INSTALLED RIVET AND PERFORMED THROUGH HOLE REPAIR JUST AFT OF FRAME 6 BETWEEN STRGS 21L - 22L, REMOVED AND REPLACE THREE HI-LOK FASTENERS AT FUSELAGE FRAME 8 BETWEEN STRGS 25L - 26L, BETWEEN FUSELAGE FRAMES 11 -12 AND STRGS 23L - 24L AND JUST AFT OF FUSELAGE FRAME 20 BETWEEN STRGS 25L AND 26L. SEE CAMP ITEM 29932007 FOR NDT INSPECTION. ALL WORK PERFORMED IS PERMANENT, IN REF. TO ETD 2025-170-905506
